# SDR SWIA200921671

- Difficulty date: May 22, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 20,030 hours, 15,321 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455023
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4903 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED GEAR HANDLE, PN 7-45502-5 SN OFF 1405.
